# SDR UPS96820647

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CRACKS IN RIGHT LOWER SPAR CAP IN HOLES 4, 5, 6, 7, AND 10 -XW 454.  REAMED HOLE NR 10, ALODINED AND PRIMED IAW SRM 51-1-8, AND INSTALLED BUSHING IAW DWG J060232 HOLES 4, 5, 6, 7.  REAMED HOLES, STRESS COINED HOLES IAW DPS 3.67-56 AND DAC DWG J060232.  ALODINED AND PRIMED IAW 51-1-8, INSTALLED BUSHING IAW REO 02038 AND DAC DWG J060232 AND SRM 51-1-25.  FABRICATED REPAIR STRAP IAW REO 02038 AND DWG J060232.  ALODINED AND PRIMED IAW 51-1-8.
